VOL. 168 · NO. 4 | 15 March 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (4), (15 March 2019)
No abstract available
Articles
Ryan Kinser, Allen Knutson, Jenna Rajchgot
Duke Math. J. 168 (4), 505-551, (15 March 2019) DOI: 10.1215/00127094-2018-0043
KEYWORDS: quiver locus, representation variety, orbit closure, K-polynomial, multidegree, degeneracy locus, pipe dream, lacing diagram, matrix Schubert variety, 14M12, 05E15, 14C17, 19E08
Manish M. Patnaik, Anna Puskás
Duke Math. J. 168 (4), 553-653, (15 March 2019) DOI: 10.1215/00127094-2018-0049
KEYWORDS: metaplectic covers, Kac–Moody groups, Whittaker functions, Casselman–Shalika formula, multiple Dirichlet series, 20G44, 11F68
Hongbin Sun
Duke Math. J. 168 (4), 655-696, (15 March 2019) DOI: 10.1215/00127094-2018-0048
KEYWORDS: locally extended residually finite, graph of groups, hyperbolic 3-manifolds, arithmetic hyperbolic manifolds, 57M05, 57M05, 20E26, 22E40
François Maucourant, Barbara Schapira
Duke Math. J. 168 (4), 697-747, (15 March 2019) DOI: 10.1215/00127094-2018-0050
KEYWORDS: unipotent flows, ergodicity, Burger–Roblin measure, Mixing, frame flows, Bowen–Margulis–Sullivan measure, Marstrand’s theorem, 37D40, 37C45, 37A40, 28D20, 22E40, 20H10
Backmatter
Duke Math. J. 168 (4), (15 March 2019)
No abstract available
Back to Top